# SDR 95ZZZY0717

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24HL
- Make and model: Bell 212
- Aircraft serial: 30815
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Control Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD UNCONTROLLED ACCELERATION FROM IDLE.  RPM OF NF REACHED 110% BEFORE MANUAL GOVERNOR WAS ENGAGED AND ENGINE SECURED.  INVESTIGATION REVEALED NO LOOSE LINES, NO LINES WITH ICE, AND AFCU DRIVESHAFT WAS SERVICABLE. ENGINE WAS REMOVED AND RETURNED TO PRATT & WHITNEY FOR EVALUATION AND REPAIR.
